Publications

Search
Show only items where
Found 2 results
Author Title [ Type(Desc)] Year
Filters: Author is Xiu, Dongbin  [Clear All Filters]
Journal Article
Jakeman JD, Archibald R, Xiu D.  2011.  Characterization of discontinuities in high-dimensional stochastic problems on adaptive sparse grids. Journal of Computational Physics. 230(10):3977-3997.
Archibald RK, Gelb A, Saxena R, Xiu D.  2009.  Discontinuity detection in multivariate space for stochastic simulations. Journal of Computational Physics. 228(7):2676-2689.